Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 100, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 1, 2012, 11:29 PM EDT for 5 counties in Ohio. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2012, 11:29 PM EDT (03:29 UTC)
- Expired
- May 2, 2012, 12:00 AM EDT
- In force
- 31 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Brown County, OH, Clermont County, OH, Clinton County, OH, Highland County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 23 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 11:38 PM EDT | NON-TSTM WND DMG | 1 Sse Goshen, OH | LARGE LIMB DOWN BLOCKING THE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 6:31 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 3.5 hours before the alert went out and 354 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1907 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
172
WUUS51 KILN 020329
SVRILN
OHC015-025-027-071-165-020400-
/O.NEW.KILN.SV.W.0100.120502T0329Z-120502T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1129 PM EDT TUE MAY 1 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BROWN COUNTY IN SOUTHWEST OHIO...
NORTHERN CLERMONT COUNTY IN SOUTHWEST OHIO...
SOUTHWESTERN CLINTON COUNTY IN SOUTHWEST OHIO...
WESTERN HIGHLAND COUNTY IN SOUTHWEST OHIO...
SOUTHEASTERN WARREN COUNTY IN SOUTHWEST OHIO...
* UNTIL MIDNIGHT EDT.
* AT 1125 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
MULBERRY...MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
BLANCHESTER...
FAYETTEVILLE...
ST. MARTIN...
LYNCHBURG...
IN ADDITION...GOSHEN...PLEASANT PLAIN...NEWTONSVILLE...EDENTON...
WOODVILLE...CHASETOWN...WESTBORO AND MIDLAND ARE NEAR THE PATH OF
THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3933 8381 3921 8378 3911 8382 3917 8427
3928 8425
TIME...MOT...LOC 0329Z 270DEG 30KT 3922 8419
$$
HATZOS2 follow-up statements
095
WWUS51 KILN 020348
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1148 PM EDT TUE MAY 1 2012
OHC165-020358-
/O.CAN.KILN.SV.W.0100.000000T0000Z-120502T0400Z/
WARREN OH-
1148 PM EDT TUE MAY 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN COUNTY HAS
BEEN CANCELLED...
THE STORM HAS MOVED SOUTHEAST INTO CLERMONT COUNTY.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3913 8400 3918 8413 3923 8413 3926 8403
3925 8401 3927 8399 3929 8380 3921 8378
3911 8382
TIME...MOT...LOC 0348Z 270DEG 30KT 3921 8400
$$
OHC015-025-027-071-020400-
/O.CON.KILN.SV.W.0100.000000T0000Z-120502T0400Z/
BROWN OH-CLINTON OH-CLERMONT OH-HIGHLAND OH-
1148 PM EDT TUE MAY 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR WESTERN HIGHLAND...NORTHEASTERN CLERMONT...SOUTHWESTERN CLINTON
AND NORTHERN BROWN COUNTIES...
AT 1143 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
EDENTON...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE AND ST. MARTIN.
IN ADDITION...CHASETOWN IS NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3913 8400 3918 8413 3923 8413 3926 8403
3925 8401 3927 8399 3929 8380 3921 8378
3911 8382
TIME...MOT...LOC 0348Z 270DEG 30KT 3921 8400
$$
HATZOS814
WWUS51 KILN 020357
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1157 PM EDT TUE MAY 1 2012
OHC015-025-027-071-020407-
/O.EXP.KILN.SV.W.0100.000000T0000Z-120502T0400Z/
BROWN OH-CLINTON OH-CLERMONT OH-HIGHLAND OH-
1157 PM EDT TUE MAY 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HIGHLAND...
NORTHEASTERN CLERMONT...SOUTHWESTERN CLINTON AND NORTHERN BROWN
COUNTIES WILL EXPIRE AT MIDNIGHT EDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
SMALL HAIL IS STILL POSSIBLE WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3913 8400 3918 8413 3923 8413 3926 8403
3925 8401 3927 8399 3929 8380 3921 8378
3911 8382
TIME...MOT...LOC 0357Z 270DEG 30KT 3921 8390
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 10:12 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, May 1, 10:12 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 1012 PM EDT TUE MAY 1 2012 .SYNOPSIS... A DISTURBANCE WILL MOVE THROUGH OVERNIGHT ALLOWING FOR SHOWERS AND THUNDERSTORMS. ANOTHER SYSTEM WILL BRING THE CHANCE FOR ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY TO THE AREA FOR WEDNESDAY AND WEDNESDAY NIGHT. HIGH PRESSURE WILL ALLOW FOR DRY CONDITIONS ON THURSDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... SHOWERS AND THUNDERSTORMS ARE CONTINUING OVER THE FA. MULTIPLE ROUNDS OF THUNDERSTORMS HAVE WORKED THROUGH THE FA THIS EVENING. THE SEVERE THREAT IS DIMINISHING ACROSS THE FA HOWEVER A FLOOD AND ISOLATED SEVERE THREAT WILL REMAIN ACROSS THE AREA DURING THE OVERNIGHT HOURS. SOME OF THESE STORMS ARE BECOMING MORE WEST TO EAST ORIENTED WHICH WILL INCREASE THE FLOODING THREAT AS WELL. KEPT HIGH PRECIPITATION CHANCES ACROSS THE FA DURING THE OVERNIGHT HOURS. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... SOUTHERLY FLOW WILL ALLOW TEMPERATURES TO RISE INTO THE MIDDLE TO UPPER 80S ON WEDNESDAY. TEMPERATURES WILL BE A FEW DEGREES COOLER ACROSS THE NORTHERN PORTIONS OF THE FA WHERE MORE CLOUD COVER WILL BE PRESENT. A DISTURBANCE WILL WORK ACROSS MAINLY NORTHERN PORTIONS OF THE FA WEDNESDAY INTO WEDNESDAY NIGHT. THIS FEATURE WILL ALLOW FOR SHOWERS AND THUNDERSTORMS ACROSS THIS AREA. A FEW STORMS MAY REACH SEVERE LIMITS ACROSS EXTREME NORTHERN PORTIONS OF THE FA HOWEVER WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. TEMPERATURES WILL ONLY DROP DOWN INTO THE MIDDLE 60S WEDNESDAY NIGHT AS SOUTHERLY FLOW CONTINUES ACROSS THE FA. && .LONG TERM /THURSDAY THROUGH TUESDAY/... MODELS INDICATE A PERIOD OF WARM BUT UNSETTLED WEATHER. OVERALL PATTERN WILL FEATURE AN UPPER RIDGE WITH NUMEROUS DISTURBANCES INTERACTING WITH AN UNSTABLE AIRMASS TO PRODUCE THUNDERSTORMS FROM TIME TO TIME. DRY WEATHER IS EXPECTED THURSDAY WITH WEAK HIGH PRESSURE AT THE SURFACE AND LACK OF UPPER SUPPORT. SHORT WAVES ALOFT COUPLED WITH A WEAK SURFACE BOUNDARY WILL PROVIDE A GOOD CHANCE FOR THUNDERSTORMS FRIDAY AFTERNOON AND EVENING. FOR SATURDAY AND SUNDAY...THE PRIMARY THREAT FOR THUNDERSTORMS WILL SHIFT SOUTH NEAR THE OHIO RIVER AS THE BOUNDARY BECOMES NEARLY STATIONARY OVER KENTUCKY. A CHANCE OF THUNDERSTORMS WILL OVERSPREAD THE AREA BY LATE MONDAY AS A STRONGER DISTURBANCE MOVES ALONG THE NORTHERN PERIPHERY OF THE UPPER RIDGE. WEAK HIGH PRESSURE AND DRIER WEATHER MAY ENTER THE PICTURE ON TUESDAY. HIGHS UP IN THE 80S THURSDAY AND FRIDAY WILL SLIP BACK TOWARD NORMAL READINGS AROUND 70 BY TUESDAY. && .AVIATION /02Z WEDNESDAY THROUGH SUNDAY/... IN ACTIVE WESTERLY MID LEVEL FLOW...SIGNIFICANT S/W OVER NRN INDIANA TO TRACK E THRU NRN OHIO OVERNIGHT WITH MID LEVEL RIDGE BUILDING OVER OHIO VALLEY ON WEDNESDAY. THIS UPR LEVEL SUPPORT ALONG WITH MODERATE INSTBY HAS LEAD TO SEVERAL BANDS OF THUNDERSTORMS. THESE STORMS WILL CONTINUE TO TRACK EAST ACRS THE TAF SITES THIS EVENING WITH W-E ORIENTED FRONTAL BOUNDARY NEAR THE OHIO RIVER LIFTING NORTH THRU THE TAF SITES LATE OVERNIGHT. THESE STORMS MOVING ACROSS THE REGION THIS EVENING WILL LOWER CIGS INTO MVFR CAT AND VSBYS TO IFR CAT FOR BRIEF PERIODS. AFTER THE CONVECTION PUSHES EAST CLOUDS ARE EXPECTED TO IMPROVE TO VFR BUT SOME MIST MIGHT REDUCE VISIBILITIES. THEREFORE HAVE A MENTION OF MVFR VSBY RESTRICTIONS. SCATTERED CUMULUS WILL OCCUR ON WED WITH SOUTHWEST WINDS INCREASING WITH SOME GUSTS UP TO 25KTS WED AFTN. OUTLOOK...THUNDERSTORMS POSSIBLE FRIDAY INTO SUNDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...NOVAK SHORT TERM...NOVAK LONG TERM...CONIGLIO AVIATION...AR
Hazardous weather outlook, May 1, 11:15 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1115 PM EDT TUE MAY 1 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-030315- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 1115 PM EDT TUE MAY 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THUNDERSTORMS WILL CONTINUE TO TRACK ACROSS THE AREA FROM WEST TO EAST TONIGHT. THESE STORMS WILL CONTAIN HEAVY RAIN WHICH MAY LEAD TO FLOODING. ALONG WITH THE FLOOD THREAT...GUSTY WINDS AND SMALL HAIL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SEVERAL ROUNDS OF HEAVY SHOWERS AND THUNDERSTORMS WEDNESDAY THROUGH SATURDAY MAY RESULT IN A FLASH FLOOD THREAT. IF CONDITIONS INDICATE EXCESSIVE RAIN POTENTIAL ON ACCOUNT OF REPEATED HEAVY THUNDERSTORMS...A FLASH FLOOD WATCH MAY BE NECESSARY FOR THE MOST VULNERABLE COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 1, 9:00 PM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
900 PM EDT TUE MAY 1 2012
INZ050-058-059-OHZ060-061-070-020200-
UNION IN-FAYETTE IN-WAYNE IN-BUTLER OH-MONTGOMERY OH-PREBLE OH-
900 PM EDT TUE MAY 1 2012
...A LINE OF THUNDERSTORMS WILL AFFECT PREBLE...WESTERN
MONTGOMERY...NORTHWESTERN BUTLER...SOUTHERN WAYNE...FAYETTE AND
UNION COUNTIES THROUGH 1000 PM EDT...
AT 9 PM EDT...RADAR INDICATED A LINE OF STRONG THUNDERSTORMS
ACROSS SOUTHERN WAYNE AND FAYETTE AND UNION COUNTIES.
THESE STORMS WERE MOVING EAST AT 40 MPH.
WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAIN
CAN BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST COLLEGE CORNER...
RICHMOND...NEW PARIS...CAMDEN...EATON...GRATIS...WEST ALEXANDRIA AND
LEWISBURG.
ALSO...COTTAGE GROVE...KITCHEL...WITTS STATION...COLLEGE CORNER...
GOODWINS CORNER...SPRING GROVE...BOSTON AND RICHMOND MUNICIPAL
AIRPORT ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 3969 8530 3979 8531 3979 8530 3979 8523
3983 8523 3985 8522 3987 8441 3956 8439
3953 8531 3968 8531Special weather statement, May 1, 9:59 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
959 PM EDT TUE MAY 1 2012
OHZ054-062-063-071-072-020230-
CLINTON OH-FAYETTE OH-GREENE OH-MADISON OH-WARREN OH-
959 PM EDT TUE MAY 1 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WARREN...
SOUTHWESTERN MADISON...SOUTHEASTERN GREENE...NORTHWESTERN FAYETTE AND
NORTHERN CLINTON COUNTIES THROUGH 1030 PM EDT...
AT 957 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM WILBERFORCE TO GENNTOWN...MOVING EAST AT 40 MPH.
WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. IN ADDITION...VERY HEAVY RAINFALL WILL OCCUR.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...JAMESTOWN...
JEFFERSONVILLE...WILMINGTON AND SABINA.
ALSO...CAESAR CREEK STATE PARK...NEW BURLINGTON...NEW JASPER...
OREGONIA...HARVEYSBURG...MIDDLETON CORNER...BELL CENTER AND GLADSTONE
ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3978 8385 3977 8364 3973 8364 3971 8342
3948 8357 3939 8373 3945 8430
HATZOSSpecial weather statement, May 1, 10:01 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1001 PM EDT TUE MAY 1 2012
INZ066-074-OHZ070-077-020230-
FRANKLIN IN-DEARBORN IN-BUTLER OH-HAMILTON OH-
1001 PM EDT TUE MAY 1 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
HAMILTON...SOUTHERN BUTLER...NORTHERN DEARBORN AND SOUTHEASTERN
FRANKLIN COUNTIES THROUGH 1030 PM EDT...
AT 957 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM SCIPIO TO LAWRENCEVILLE...MOVING EAST AT 35 MPH.
WIND GUSTS TO 45 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HARRISON...HAMILTON...
ROSS...FAIRFIELD...SPRINGDALE AND FOREST PARK.
ALSO...ST. CHARLES...NEW ALSACE...ROCKDALE...OKEANA...DOVER...
MCGONIGLE...ALERT AND LOGAN ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.
LAT...LON 3943 8442 3930 8443 3920 8463 3922 8508
3931 8506 3949 8483
HATZOSSpecial weather statement, May 1, 10:21 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1021 PM EDT TUE MAY 1 2012
OHZ062-063-072-080-020300-
CLINTON OH-FAYETTE OH-GREENE OH-HIGHLAND OH-
1021 PM EDT TUE MAY 1 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN HIGHLAND...
SOUTHEASTERN GREENE...FAYETTE AND CLINTON COUNTIES THROUGH 1100 PM
EDT...
AT 1020 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BOOKWALTER TO CUBA...MOVING EAST AT 40 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
WILMINGTON...WASHINGTON COURT HOUSE...
JEFFERSONVILLE...LYNCHBURG...SABINA...NEW VIENNA...
BLOOMINGBURG...LEESBURG.
ALSO...BLOOMINGTON...CUBA...OCTA...BURTONVILLE...BOOKWALTER...
MELVIN...MILLEDGEVILLE AND MARTINSVILLE ARE NEAR THE PATH OF THIS
LINE OF STRONG THUNDERSTORMS.
LAT...LON 3937 8338 3921 8359 3920 8386 3925 8387
3925 8401 3939 8400 3972 8368 3970 8325
HATZOSSpecial weather statement, May 1, 11:26 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1126 PM EDT TUE MAY 1 2012
OHZ071-072-078>080-020400-
BROWN OH-CLINTON OH-WARREN OH-CLERMONT OH-HIGHLAND OH-
1126 PM EDT TUE MAY 1 2012
...A STRONG THUNDERSTORM WILL AFFECT WESTERN HIGHLAND...NORTHERN
CLERMONT...SOUTHEASTERN WARREN...SOUTHERN CLINTON AND NORTHERN BROWN
COUNTIES THROUGH MIDNIGHT EDT...
AT 1125 PM EDT...RADAR INDICATED TWO STRONG THUNDERSTORMS. ONE WAS
LOCATED NEAR SPRINGVALE...AND ANOTHER WAS LOCATED NEAR FAYETTEVILLE.
THESE STORMS ARE MOVNIG EAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BLANCHESTER...
FAYETTEVILLE...ST. MARTIN...NEW VIENNA AND LYNCHBURG.
ALSO...MURDOCK...SPRINGVALE...DALLASBURG...GOSHEN...PLEASANT PLAIN...
BUTLERVILLE...NEWTONSVILLE AND EDENTON ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
LAT...LON 3935 8368 3922 8364 3911 8369 3915 8427
3931 8425
HATZOSLocal storm report, May 1, 11:29 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1129 PM EDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM HEAVY RAIN GLENDALE 39.27N 84.46W
05/01/2012 M2.68 INCH HAMILTON OH BROADCAST MEDIA
STORM TOTAL RAINFALL.
&&
SFHThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 8:05 PM EDT | Special Weather Statement | ILN | Highland | 40 min |
| May 1, 9:00 PM EDT | Special Weather Statement | ILN | Preble | 60 min |
| May 1, 9:06 PM EDT | Areal Flood Advisory | ILN | Preble | 4 hr |
| May 1, 9:31 PM EDT | Flash Flood Warning | ILN | Butler, Montgomery, Preble | 3 hr |
| May 1, 9:59 PM EDT | Special Weather Statement | ILN | Clinton, Greene | 31 min |
| May 1, 10:00 PM EDT | Areal Flood Warning | ILN | Hamilton | 3 hr |
| May 1, 10:01 PM EDT | Special Weather Statement | ILN | Butler | 29 min |
| May 1, 10:21 PM EDT | Special Weather Statement | ILN | Clinton, Fayette | 39 min |
| May 1, 10:28 PM EDT | Flash Flood Warning | ILN | Butler, Hamilton | 4 hr |
| May 1, 10:30 PM EDT | Areal Flood Advisory | ILN | Clinton, Greene, Warren | 3 hr |
| May 1, 11:26 PM EDT | Special Weather Statement | ILN | Clinton | 34 min |
| May 1, 11:36 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Highland | 3 hr |
| May 1, 11:44 PM EDT | Special Weather Statement | ILN | Butler | 61 min |
| May 2, 12:08 AM EDT | Special Weather Statement | ILN | Warren | 37 min |
| May 2, 12:12 AM EDT | Flash Flood Warning | ILN | Brown, Clermont, Clinton, Highland, Warren | 4 hr |
| May 2, 12:17 AM EDT | Special Weather Statement | ILN | Pike | 28 min |
| May 2, 12:19 AM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer | 3 hr |
| May 2, 12:40 AM EDT | Special Weather Statement | ILN | Clermont | 35 min |
| May 2, 12:53 AM EDT | Areal Flood Advisory | ILN | Pike, Ross | 3 hr |
| May 2, 12:57 AM EDT | Special Weather Statement | ILN | Pike, Ross | 33 min |
| May 2, 1:12 AM EDT | Special Weather Statement | ILN | Greene | 33 min |
| May 2, 1:23 AM EDT | Areal Flood Advisory | ILN | Auglaize, Hardin, Logan, Shelby, Union | 3 hr |
| May 2, 1:24 AM EDT | Special Weather Statement | ILN | Pike, Scioto | 21 min |
| May 2, 2:25 AM EDT | Areal Flood Warning | ILN | Hamilton | 9 hr |
| May 2, 2:38 AM EDT | River Flood Warning | ILN | Clermont, Hamilton | 9 hr |
| May 2, 2:38 AM EDT | River Flood Warning | ILN | Clermont, Hamilton, Warren | 11 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.